Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Stability Analysis for a Discrete SIR Epidemic Model with Delay and General Nonlinear Incidence Function"
written by Aboudramane Guiro, Dramane Ouedraogo, Harouna Ouedraogo,
published by Applied Mathematics, Vol.9 No.9, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top